# SDR IXXA20170921313

- Difficulty date: September 21, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 144N32501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HAVY MAINTENANCE. UPPER CARGO WINDOW FRAME L-9 HAS PITTED CORROSION ON LOWER SURFACE AREA. REMOVED AND REPLACED LEFT HAND 9 CABIN WINDOW FRAME P/N 144N3250Y4 IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 51-40-025 PARAGRAPH 7 AND DRAWING 144N3200.
